# SDR EISA99116

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND CRACK IN SUPPORT BEAM ON REAR BULKHEAD AT FS 1183 RBL 27, WL 262.  REMOVED DAMAGED AREA PER SRM 51-40-4.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS PER SRM 51-40-4, FIG 1.  (M)
